| Model Number |
LAS0036 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The harmonyair ng silicone sterilizable cover subject of the reported event was returned for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
Event or Problem Description
The user facility reported that during a patient procedure, their harmonyair ng silicone sterilizable cover detached from the light handle; the cover did not enter the sterile field.No report of procedure delay or injury.
Additional Manufacturer Narrative
The harmonyair ng silicone sterilizable cover subject of the reported event was returned for evaluation; the cause of the reported event could not be determined.No additional issues have been reported.